Vol. 100, No. 1, 1982

Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Finitely generated projective extensions of uniform algebras

Joan Manuel Verdera Melenchón

Vol. 100 (1982), No. 1, 203–215

Let A and B be uniform algebras and suppose that B is an extension of A, finitely generated and projective as an A-module. Let π denote the natural projection from the maximal ideal space of B onto the maximal ideal space of A. We show that K is a generalized peak interpolation set for B if and only if π(K) is a generalized peak interpolation set for A. Then we give a topological description of the maximals sets of antisymmetry of B in terms of those of A. Finally, we prove that if B is strongly separable over A, then the algebra of B-holomorphic functions is strongly separable over the algebra of A-holomorphic functions.

Mathematical Subject Classification 2000
Primary: 46J10
Secondary: 32E25
Received: 1 October 1980
Revised: 4 March 1981
Published: 1 May 1982
Joan Manuel Verdera Melenchón